# SDR DALA2023051003677

- Difficulty date: July 3, 2022
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 67,003 hours, 8,848 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3319 LIGHTNING STRIKE 1 FASTENER ABOVE STRINGER 51L ON FRAME 85. CORRECTIVE ACTION: FASTENER (TEMPORARY REPAIR) REMOVED PER A330 SRM 53-51-11. FASTENER LOCATION IS NOT IDENTIFIED CORRECTLY IN ORIGINAL WRITE UP, THERE IS NO STRINGER 51 AT FRAME 85, CORRECT LOCATION IS STRINGER 43LH 5 FASTENERS AFT OF FRAME 85. PERFORMED ROTATING PROBE TESTING PER A330 SRM 53-51-11-300-036 AND A330 NTM 51-10- 01-650-801. NO DAMAGE FOUND. HOLE DIAMETER WITH NO CRACK INDICATION = 0.192", COLD EXPAND ACCOMPLISHED PER A330 SRM 53-51-11. FASTENER INSTALLED PER A330 SRM 53-51-11. (2305243)
